Skip to main content

Young modules and filtration multiplicities for Brauer algebras

Hartmann, Robert, Paget, Rowena E. (2006) Young modules and filtration multiplicities for Brauer algebras. Mathematische Zeitschrift, 254 (2). pp. 333-357. ISSN 0025-5874. (doi:10.1007/s00209-006-0950-x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s00209-006-0950-x

Abstract

We define permutation modules and Young modules for the Brauer algebra B-k (r, delta), and show that if the characteristic of the field k is neither 2 nor 3 then every permutation module is a sum of Young modules, respecting an ordering condition similar to that for symmetric groups. Moreover, we determine precisely in which cases cell module filtration multiplicities are well-defined, as done by Hemmer and Nakano for symmetric groups.

Item Type: Article
DOI/Identification number: 10.1007/s00209-006-0950-x
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:27 UTC
Last Modified: 28 May 2019 13:35 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/734 (The current URI for this page, for reference purposes)
  • Depositors only (login required):